# SDR SWAA2018041021063

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 26,961 hours, 15,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL OVERWING EMERGENCY EXIT LIGHT FORWARD OF THE LT EXIT DOOR MIDDLE LIGHT, BULB INOPERATIVE.  R & R THE BULB IAW AMM.
